×

Found 2,200 Documents (Results 1–100)

Existence and uniqueness theorems for the Pfaff equation with continuous coefficients. (English. Russian original) Zbl 07803119

J. Math. Sci., New York 278, No. 3, 385-394 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 609-619 (2022).
MSC:  58A17
PDFBibTeX XMLCite
Full Text: DOI

Dynamics of chains of many oscillators with unidirectional and bidirectional delay coupling. (English. Russian original) Zbl 1531.34070

Comput. Math. Math. Phys. 63, No. 10, 1817-1836 (2023); translation from Zh. Vychisl. Mat. Mat. 63, No. 10, 1617-1636 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of optimal control in the problem of optimizing the lowest coefficient of a semilinear evolutionary equation. (English. Russian original) Zbl 1525.35170

Comput. Math. Math. Phys. 63, No. 7, 1176-1190 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1084-1099 (2023).
MSC:  35K90 35Q93
PDFBibTeX XMLCite
Full Text: DOI

On bounded trajectories of an autonomous system with an isolated positively homogeneous nonlinearity. (English. Russian original) Zbl 1527.34058

Differ. Equ. 59, No. 7, 1003-1007 (2023); translation from Differ. Uravn. 59, No. 7, 1001-1004 (2023).
MSC:  34C11 34A34
PDFBibTeX XMLCite
Full Text: DOI

Method of local linear approximation in the theory of nonlinear impulsive systems. (English. Ukrainian original) Zbl 07730055

Ukr. Math. J. 75, No. 1, 118-137 (2023); translation from Ukr. Mat. Zh. 75, No. 1, 105-120 (2023).
MSC:  34G20 34A37 34C11
PDFBibTeX XMLCite
Full Text: DOI

On singular points of linear differential-algebraic equations with perturbations in the form of integral operators. (English. Russian original) Zbl 1523.34010

Comput. Math. Math. Phys. 63, No. 6, 1028-1044 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 6, 962-978 (2023).
PDFBibTeX XMLCite
Full Text: DOI

The Pontryagin maximum principle for optimal control problem with an asymptotic endpoint constraint under weak regularity assumptions. (English. Russian original) Zbl 1515.49014

J. Math. Sci., New York 270, No. 4, 531-546 (2023); translation from Probl. Mat. Anal. 122, 25-38 (2023).
MSC:  49K15 91B62
PDFBibTeX XMLCite
Full Text: DOI

An existence theorem and an approximate solution method for a Pfaff equation with continuous coefficients. (English. Russian original) Zbl 1501.35002

Proc. Steklov Inst. Math. 317, Suppl. 1, S16-S26 (2022); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 3, 12-24 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Optimization of stochastic jump diffusion systems nonlinear in the control. (English. Russian original) Zbl 1501.93163

Autom. Remote Control 83, No. 9, 1433-1451 (2022); translation from Avtom. Telemekh. 2022, No. 9, 128-149 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Existence and asymptotic properties of the solution of a nonlinear boundary-value problem on the real axis. (English. Ukrainian original) Zbl 1503.34078

J. Math. Sci., New York 263, No. 2, 248-257 (2022); translation from Neliniĭni Kolyvannya 23, No. 4, 484-492 (2020).
Reviewer: Cemil Tunç (Van)
PDFBibTeX XMLCite
Full Text: DOI

Generalized Keller-Osserman conditions for fully nonlinear degenerate elliptic equations. (English. Russian original) Zbl 1491.35190

J. Math. Sci., New York 260, No. 4, 469-479 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 74-85 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software